# SDR DALA2024101410040

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 35,981 hours, 13,754 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3811 ATB/IFSD RETURNED TO SLC DUE TO CREW REPORTED #2 ENGINE FAILURE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE NUMBER 2 ENGINE REF WORK CARD 7100-4423. ALL CHECKS OK.
